[1] I. Gaál and T. Szabó, A note on the minimal indices of pure cubic fields, JP Journal of Algebra, Number Theory and Applications 19 (2010), 129-139.

[2] I. Gaál and T. Szabó, Power integral bases in parametric families of biquadratic fields, JP Journal of Algebra, Number Theory and Applications 24 (2012), 105-114.

[3] I. Gaál and T. Szabó, Relative power integral bases in infinite families of quartic extensions of quadratic fields, JP Journal of Algebra, Number Theory and Applications 29 (2013), 31-43.

[4] I. Gaál, L. Remete and T. Szabó, Calculating power integral bases by solving relative Thue equations, Tatra Mt. Math. Publ. 59 (2014), 79-92.

[5] I.Gaál, L.Remete and T.Szabó, Calculating power integral bases by using relative power integral bases, Functiones et Approximatio 54.2 (2016), 141-149.